# SDR AALA202409201349

- Difficulty date: July 3, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 53,431 hours, 26,866 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT FLIGHT ATTENDANT SEAT FLASHLIGHT INOPERATIVE. REPLACED FLASHLIGHT BATTERY PER TASK CARD 26C00025003.
